# SDR CALA2025072806984

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 75,555 hours, 31,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4105
- Condition: No Test
- Location: Zone 200
- Part time: 779,467 hours, 733,663 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PROCEDURE - TEST FAILED WITH MSG "EPSU COMM FWD L" SEE PIC ABOVE SHOULD READ EMERGENCY LIGHTING TEST PROCEDURE- PERFORMED TSM 33-51-00, FOUND EPSU COMM FWD LEFT FAULT. TESTED EPSU 10WL REF STEP 4B-1A NO EPSU LED'S CAME ON.  REPLACED EPSU 10WL REF AMM 33-51-38. OPS CHECK GOOD.
